Smart Skin Care Forums
Home  -   Forum Index  -   Search  -   Register  -   Profile  -   Log in  -   FAQ  -   Contact Us

dry, flaky, red, irritated, rashy skin...

 
Post new topic   Reply to topic    Smart Skin Care Forum Index -> Basic Skin Care / Skin Health Maintenance
View previous topic :: View next topic  
Author Message
4321234



Joined: 19 Apr 2007
Posts: 5

PostPosted: Thu Apr 19, 2007 11:08 pm    Post subject: dry, flaky, red, irritated, rashy skin... Reply with quote

hi, i have a syndrome of dry, flaky, red, irritated, and rashy skin. But this only occurs around my mouth, especially my upper lip. I am not sure why, but I thought this may occur because I accidentally exposed myself to the sun while on Retin-A. whoops. but the other parts of my face are fine, I guess the mouth area is just extra sensitive. I have to constantly apply vaseline to the upper lip, or it would feel very dry and cracked and eventually would start flaking. I'm not sure what lotions or creams would help this. It seems like everything stings it a llittle. And sometimes I get this very ugly red thing around my whole mouth area, so it'd look like homer simpsons brown moustache and beard thing around his mouth, except mine is red! Should I see a derm for this? Or are there anything you'd recommend to make it go away permanently?
Back to top
View user's profile
drtodorov
Site Admin


Joined: 10 Dec 2004
Posts: 3177

PostPosted: Thu Apr 19, 2007 11:20 pm    Post subject: Reply with quote

Make sure to rule out sensitivity to any ingredients in your toothpaste, lipstick, etc... And you probably need to see a dermatologist.
Back to top
View user's profile Send e-mail
orangehrzn



Joined: 23 Feb 2005
Posts: 1005

PostPosted: Fri Apr 20, 2007 7:21 am    Post subject: Reply with quote

I would recommend to stop applying retin A in the red area till redness go away. The mouth area is well known to have higher sensitivity to retin.
Back to top
View user's profile
drtodorov
Site Admin


Joined: 10 Dec 2004
Posts: 3177

PostPosted: Fri Apr 20, 2007 12:19 pm    Post subject: Reply with quote

Oh, right, if you are still on retin-A, that definitely may be a contributor to irritation.
Back to top
View user's profile Send e-mail
Display posts from previous:   
Post new topic   Reply to topic    Smart Skin Care Forum Index -> Basic Skin Care / Skin Health Maintenance All times are GMT - 5 Hours
Page 1 of 1

 
Jump to:  
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum


Powered by phpBB © 2001, 2005 phpBB Group